Publications

  1. Asymptotic expansion in measure and strong ergodicity

    (with K. Li and J. Zhang)
    Journal of Topology and Analysis, to appear (2021)
    arXiv
  2. Embedding cube complexes into products of trees and fly maps

    (with R. Kropholler)
    An appendix to the paper: Hyperbolic groups with almost finitely presented subgroups; Groups, Geometry, and Dynamics, to appear (2021)
    arXiv
  3. Remarks on partitions into expanders

    Aequationes mathematicae, available online (2021)
    Published version, arXiv;
  4. Discrete fundamental groups of Warped Cones and expanders

    Mathematische Annalen 373, no. 1-2, 355–396, (2019)
    Published version, arXiv
  5. Fundamental groups as limits of discrete fundamental groups

    Bulletin of the LMS 50, no. 5, 801-810, (2018)
    Published version, arXiv
  6. Superexpanders from group actions on compact manifolds

    (with T. de Laat)
    Geometriae Dedicata 200, no. 1, 287–302, (2019)
    Published version, arXiv
  7. Measure expanding actions, expanders and warped cones

    Transactions of the AMS 371, no. 3, 1951–1979, (2019)
    Published version, arXiv

Preprints

  1. Coarse groups

    (with A. Leitner)
    Coming Soon
  2. A Markovian and Roe-algebraic approach to asymptotic expansion in measure

    (with K. Li and J. Zhang)
    Submitted (2020)
    arXiv
  3. On the structure of asymptotic expanders

    (with A. Khukhro, K. Li and J. Zhang)
    Submitted (2019)
    arXiv
  4. A new construction of CAT(0) cube complexes

    (with R. Kropholler)
    Submitted (2018)
    arXiv

Other things I wrote

PhD thesis: Geometry of actions, expanders and warped cones, University of Oxford (2018)